Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 13, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at May 27, 2011, 6:40 PM EDT for Coos County, Grafton County, New Hampshire. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2011, 6:40 PM EDT (22:40 UTC)
- Expired
- May 27, 2011, 7:15 PM EDT
- In force
- 35 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
Counties Coos County, NH, Grafton County, NH
The radar
The Portland,ME radar (KGYX), 105 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 7:00 PM EDT | HAIL 1 | Moose Brook State Park, NH | TIME ESTIMATED FROM RADAR. DELAYED REPORT. |
| May 27, 7:08 PM EDT | HAIL 0.88 | Randolph, NH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 2:00 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 10.7 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 625 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
441
WUUS51 KGYX 272240
SVRGYX
NHC007-009-272315-
/O.NEW.KGYX.SV.W.0013.110527T2240Z-110527T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
640 PM EDT FRI MAY 27 2011
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN COOS COUNTY IN NORTHERN NEW HAMPSHIRE...
NORTHEASTERN GRAFTON COUNTY IN NORTHERN NEW HAMPSHIRE...
* UNTIL 715 PM EDT
* AT 638 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 20
MILES SOUTHWEST OF BERLIN...OR 12 MILES EAST OF BETHLEHEM...AND
MOVING NORTHEAST AT 30 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BERLIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE.
&&
LAT...LON 4467 7132 4456 7102 4421 7139 4420 7143
4425 7154
TIME...MOT...LOC 2240Z 208DEG 27KT 4425 7143
$$
ST. JEAN2 follow-up statements
129
WWUS51 KGYX 272301
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
701 PM EDT FRI MAY 27 2011
NHC009-272312-
/O.CAN.KGYX.SV.W.0013.000000T0000Z-110527T2315Z/
GRAFTON NH-
701 PM EDT FRI MAY 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GRAFTON COUNTY IS
CANCELLED...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE.
LAT...LON 4430 7133 4436 7143 4453 7135 4459 7124
4456 7102 4430 7129
TIME...MOT...LOC 2302Z 208DEG 27KT 4440 7132
$$
NHC007-272315-
/O.CON.KGYX.SV.W.0013.000000T0000Z-110527T2315Z/
COOS NH-
701 PM EDT FRI MAY 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTH CENTRAL COOS COUNTY...
AT 657 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR RANDOLPH...OR 11 MILES SOUTHWEST OF BERLIN...MOVING
NORTHEAST AT 30 MPH.
SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOOSE
BROOK STATE PARK...YORK POND...MILAN AND BERLIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE.
&&
LAT...LON 4430 7133 4436 7143 4453 7135 4459 7124
4456 7102 4430 7129
TIME...MOT...LOC 2302Z 208DEG 27KT 4440 7132
$$
ST. JEAN931
WWUS51 KGYX 272314
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
714 PM EDT FRI MAY 27 2011
NHC007-272324-
/O.EXP.KGYX.SV.W.0013.000000T0000Z-110527T2315Z/
COOS NH-
714 PM EDT FRI MAY 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL COOS COUNTY WILL
EXPIRE AT 715 PM EDT...
THE THUNDERSTORM WAS NO LONGER PRODUCING SEVERE WEATHER.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE.
LAT...LON 4430 7133 4436 7143 4453 7135 4459 7124
4456 7102 4430 7129
TIME...MOT...LOC 2314Z 208DEG 27KT 4448 7126
$$
ST. JEANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 5:24 PM EDT, 1 hour 16 minutes earlier.
Area forecast discussion, May 27, 5:24 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 524 PM EDT FRI MAY 27 2011 .SYNOPSIS... A WEAK TROUGH WILL SAG SLOWLY SOUTH ACROSS THE AREA LATE THIS AFTERNOON BEFORE STALLING ALONG THE COAST TONIGHT. SOME OF THE THUNDERSTORMS LATER THIS AFTERNOON MAY PRODUCE STRONG GUSTY WINDS...HAIL..AND LOCALLY HEAVY RAINFALL. THE FRONT WILL PUSH BACK NORTH AS A WARM FRONT ON SATURDAY. HIGH PRESSURE WILL TRY TO BUILD IN SUNDAY FROM THE SOUTHEAST. A WEAK COLD FRONT WILL PUSH SOUTH TO THE GULF OF MAINE ON MONDAY. HIGH PRESSURE WILL DOMINATE TUESDAY. A COLD FRONT WILL SWEEP THROUGH NEW ENGLAND ON WEDNESDAY. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... NO SIGNIFICANT CHANGES WITH LATEST FORECAST UPDATE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8PM FOR THE ENTIRE COUNTY WARNING AREA OF WESTERN MAINE AND NEW HAMPSHIRE. CONDITIONS WILL REMAIN FAVORABLE INTO THE EVENING FOR THUNDERSTORMS...SOME OF WHICH MAY BECOME SEVERE. AFTER MIDNIGHT CONVECTION WILL DIMINISH TO SHOWERS. ALONG THE COAST SOME OCEAN FOG MAY MAKE IT INTO THE COAST. BLENDED WITH MAV/MET GUID FOR TEMPS. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/... LOW CLOUDS AND FOG WILL BURN OFF ALONG THE COAST...OTHERWISE A WARM MOIST SOUTHERLY FLOW WILL DEVELOP THROUGH THE DAY AND INTO SATURDAY NIGHT. SCATTERED SHOWERS AND AFTERNOON THUNDERSTORMS ARE POSSIBLE WELL INLAND AND IN THE MTNS CLOSER TO THE PROXIMITY OF WHERE A FRONTAL ZONE WILL BE SETTING UP ALONG OR JUST NORTH OF THE CANADIAN BORDER. BLEND OF MAV/MET TEMPS. POPS OFF QPF WERE USED. && .LONG TERM /SUNDAY THROUGH FRIDAY/... HIGH PRESSURE TO THE EAST WILL ALLOW A SOUTHERLY FLOW TO RETURN ON SUNDAY. SOUTHWEST FLOW ALOFT WILL BRING WARM TEMPERATURES TO THE AREA...PROVIDED MARINE CLOUD COVER STAYS AWAY. SHOWERS AND A FEW THUNDERSTORMS WILL BE POSSIBLE MAINLY UP TO THE NORTH NEAR A WEAK STATIONARY FRONT. THE FRONT MAKES BETTER PROGRESS TO THE SOUTHEAST ON MONDAY...WITH SHOWERS AND THUNDERSTORMS POSSIBLE ALONG THE FRONT THROUGH MOST OF THE FORECAST AREA ON MONDAY. AHEAD OF THE FRONT...TEMPERATURES WILL WARM SIGNIFICANTLY INTO THE MID TO UPPER 80S. THE FRONT WILL CLEAR THE COAST MONDAY NIGHT. DRIER AND COOLER CONDITIONS EXPECTED BEHIND THE FRONT FOR TUESDAY AS HIGH PRESSURE BUILDS OUT OF CANADA AND THROUGH NORTHERN NEW ENGLAND. RETURN SOUTHERLY FLOW BEGINS TUESDAY NIGHT AS THE NEXT FRONTAL SYSTEM APPROACHES FROM THE WEST. THIS FRONT WILL CROSS THE AREA ON WEDNESDAY...WITH SHOWERS AND THUNDERSTORMS POSSIBLE AS IT MOVES THROUGH. && .AVIATION /21Z FRIDAY THROUGH WEDNESDAY/... SHORT TERM...MVFR TO IFR CONDITIONS IN SHOWERS AND THUNDERSTORMS THE REST OF THE AFTERNOON AND INTO TONIGHT. SOME THUNDERSTORMS MAY BE SEVERE INTO THE EARLY EVENING. LATER TONIGHT FOG WILL ONCE AGAIN DEVELOP OFFSHORE AND MOVE INTO COASTAL AREAS REDUCING VSBY TO LIFR CONDITIONS ALONG COASTAL AREAS. ON SATURDAY CONDITIONS WILL IMPROVE TO VFR OVER INLAND AREAS WHILE ALONG THE IMMEDIATE COAST THE DAY WILL START AS IFR IN FOG/LOW CLOUDS BUT EVENTUALLY BECOME VFR BY AFTERNOON. SCATTERED SHOWERS WILL ONCE AGAIN OCCUR WELL INLAND BRIEFLY REDUCING VISIBILITY TO MVFR. LONG TERM...SOUTHERLY FLOW WILL KEEP A CHANCE FOR LOW CLOUDS AND FOG ALONG THE COAST THROUGH SUNDAY MORNING. OTHERWISE CONDITIONS WILL STAY PRIMARILY VFR. THERE WILL BE A CHANCE OF THUNDERSTORMS ON MONDAY AND WEDNESDAY. && .MARINE... SHORT TERM /THROUGH SATURDAY/... WITH THE TROPICAL LIGHT SOUTH FLOW THROUGH SATURDAY WINDS AND SEAS SHOULD REMAIN BELOW SCA CRITERIA...SOME SWELLS MAY REACH THE 5 FT THRESHOLD LATE SATURDAY INTO SATURDAY NIGHT. RESTRICTED VSBY IN FOG WILL CONTINUE TO BE A PROBLEM TONIGHT THOUGH SATURDAY NIGHT. LONG TERM... SOUTHERLY FLOW ON SUNDAY MAY BE STRONG ENOUGH TO KICK UP WAVES OF 5 TO 7 FT. OTHERWISE WINDS AND SEAS REMAIN LIGHT. && .FIRE WEATHER... FIRE DANGER WILL REMAIN LOW AS GREEN UP CONTINUES. HIGH HUMIDITY ALONG WITH SHOWERS AND THUNDERSTORMS EXPECTED THROUGH SATURDAY. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. && NEAR TERM...ST. JEAN
Hazardous weather outlook, May 27, 2:24 PM EDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 224 PM EDT FRI MAY 27 2011 MEZ007>009-012>014-018>028-NHZ001>010-013-014-281830- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 224 PM EDT FRI MAY 27 2011 ...SEVERE THUNDERSTORM WATCH 389 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-281830- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 224 PM EDT FRI MAY 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, May 27, 1:46 PM EDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAY ME
146 PM EDT FRI MAY 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM HAIL LISBON 44.21N 71.91W
05/26/2011 E1.00 INCH GRAFTON NH LAW ENFORCEMENT
LISBON POLICE
&&
CORRECTED EVENT TIME
EVENT NUMBER GYX1100034
CURTISLocal storm report, May 27, 2:42 PM EDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
242 PM EDT FRI MAY 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG STARK 44.60N 71.41W
05/26/2011 COOS NH TRAINED SPOTTER
TWO TREES DOWN ON PRIVATE PROPERTY
&&
EVENT NUMBER GYX1100035
MPKSpecial weather statement, May 27, 4:39 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 439 PM EDT FRI MAY 27 2011 MEZ007-008-272115- NORTHERN FRANKLIN-NORTHERN OXFORD- 439 PM EDT FRI MAY 27 2011 ...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY AND FRANKLIN COUNTY THROUGH 515 PM EDT... AT 439 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 8 MILES NORTHEAST OF SOUTH ARM...OR ABOUT 11 MILES SOUTH OF RANGELEY...MOVING EAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND SOUTH ARM...MADRID... REDINGTON AND PHILLIPS THROUGH 515 PM EDT. HAIL UP TO HALF INCH IN DIAMETER...HEAVY DOWNPOURS...CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. LAT...LON 4504 7040 4477 7027 4473 7089 4481 7094 LEGRO
Special weather statement, May 27, 5:33 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 533 PM EDT FRI MAY 27 2011 MEZ008-009-272200- CENTRAL SOMERSET-NORTHERN FRANKLIN- 533 PM EDT FRI MAY 27 2011 ...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY AND FRANKLIN COUNTY THROUGH 600 PM EDT... AT 533 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES NORTHEAST OF STRATTON...OR ABOUT 5 MILES SOUTHEAST OF EUSTIS...MOVING NORTHEAST AT 35 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND STRATTON...EUSTIS... FLAGSTAFF LAKE AND THE FORKS THROUGH 600 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 MPH CAN BE EXPECTED. LAT...LON 4547 7033 4538 6987 4510 7030 4517 7054 LEGRO
Special weather statement, May 27, 5:40 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 540 PM EDT FRI MAY 27 2011 MEZ012-NHZ002>004-272230- NORTHERN CARROLL-NORTHERN GRAFTON-SOUTHERN COOS-SOUTHERN OXFORD- 540 PM EDT FRI MAY 27 2011 ...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY...COOS COUNTY... CARROLL COUNTY AND GRAFTON COUNTY THROUGH 630 PM EDT... AT 540 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES EAST OF FRANCONIA NOTCH STATE PARK...OR ABOUT 8 MILES NORTHEAST OF LINCOLN...MOVING NORTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND FRANCONIA NOTCH STATE PARK...TWIN MOUNTAIN...CRAWFORD NOTCH STATE PARK...CRAWFORD NOTCH...CARROLL...MOUNT WASHINGTON...PINKHAM NOTCH... RANDOLPH...GORHAM AND MOOSE BROOK STATE PARK THROUGH 630 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS... CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5 MILES AWAY FROM THE PARENT THUNDERSTORM. LAT...LON 4458 7122 4439 7099 4405 7157 4418 7174 ST. JEAN
Special weather statement, May 27, 6:25 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
625 PM EDT FRI MAY 27 2011
MEZ007-008-NHZ001-002-272315-
NORTHERN COOS-NORTHERN FRANKLIN-NORTHERN OXFORD-SOUTHERN COOS-
625 PM EDT FRI MAY 27 2011
...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY...COOS COUNTY AND
FRANKLIN COUNTY THROUGH 715 PM EDT...
AT 625 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED ALONG A LINE EXTENDING FROM MIDDLE DAM
TO 5 MILES SOUTHWEST OF UPTON...OR ALONG A LINE EXTENDING FROM 20
MILES SOUTHWEST OF RANGELEY TO 14 MILES NORTH OF BERLIN...MOVING
NORTHEAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN
AND AROUND MIDDLE DAM...UPTON...SOUTH ARM AND BYRON THROUGH 715 PM
EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4498 7042 4469 7058 4464 7097 4463 7119
4482 7099
ST. JEANThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:02 PM EDT | Severe Thunderstorm Warning | GYX | Coos, Grafton | 43 min |
| May 26, 8:36 PM EDT | Severe Thunderstorm Warning | GYX | Coos | 39 min |
| May 26, 9:09 PM EDT | Areal Flood Advisory | GYX | Coos, Grafton | 3 hr |
| May 26, 9:29 PM EDT | Severe Thunderstorm Warning | GYX | Coos, Grafton | 46 min |
| May 26, 11:24 PM EDT | Flash Flood Warning | GYX | Coos, Grafton | 6 hr |
| May 26, 11:29 PM EDT | Severe Thunderstorm Warning | GYX | Coos | 46 min |
| May 27, 12:22 AM EDT | Severe Thunderstorm Warning | GYX | Belknap, Grafton, Merrimack, Sullivan | 53 min |
| May 27, 1:39 PM EDT | River Flood Warning | GYX | Coos | 15 hr |
| May 27, 1:39 PM EDT | River Flood Warning | GYX | Coos | 38 hr |
| May 27, 1:39 PM EDT | River Flood Warning | GYX | Grafton | 15 hr |
| May 27, 1:39 PM EDT | River Flood Warning | GYX | Grafton, Sullivan | 15 hr |
| May 27, 5:40 PM EDT | Special Weather Statement | GYX | Coos | 50 min |
| May 27, 6:55 PM EDT | Severe Thunderstorm Warning | GYX | Coos | 35 min |
Nearby
Severe Thunderstorm Warnings in New Hampshire, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.